Vladimir Putin accused of taking muscle-boosting STEROIDS that make users aggressive

Total
0
Shares
gym24.uk

VLADIMIR Putin was yesterday accused of downing steroids that make users super-aggressive.

Former foreign secretary and medical doctor Lord Owen said changes in the Russian President’s face made it appear he had been taking the muscle-boosting drugs.

Vladimir Putin was yesterday accused of downing steroids that make users super-aggressive
Vladimir Putin was yesterday accused of downing steroids that make users super-aggressiveCredit: Reuters
Former foreign secretary and medical doctor Lord Owen said changes in Putin's face made it appear he had been taking the muscle-boosting drugs
Former foreign secretary and medical doctor Lord Owen said changes in Putin’s face made it appear he had been taking the muscle-boosting drugsCredit: AFP

Lord Owen told Times Radio: “Look at his face, see how that has changed – he now has an oval face.

“People who said, oh, it’s plastic surgery or Botox, I don’t believe that at all.

“He’s on either anabolic steroids as a bodybuilder – and he’s very proud of his muscles and strips to the waist and everything like that – or he’s on corticosteroids.

“If you’re on these drugs, this gives you this face.

“It reduces your immunity and makes you more vulnerable to Covid.

“This man has been in complete isolation, quite extraordinary, won’t see anybody, stays miles away, tremendous pressures.

Leave a Reply

Your email address will not be published.

You May Also Like